# SDR DHLA2008745534

- Difficulty date: September 23, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FROM BS 314.5 TO BS 326 BETWEEN STRINGER 11 AND STRINGER 13 RIGHT SIDE PREVIOUS DOUBLER REPAIR HAS WRINKLING AND DEFORMED.
